MAUDE Adverse Event Report: Stryker GmbH AXSOS 3 DISTAL LATERAL FEMUR PLATE FOR RIGHT FEMUR 8 HOLE / L202MM; Plate, Fixation, Bone

Stryker GmbH AXSOS 3 DISTAL LATERAL FEMUR PLATE FOR RIGHT FEMUR 8 HOLE / L202MM; Plate, Fixation, Bone
Catalog Number 627638S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was a plate failure that resulted in the metalwork being explanted.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Routine post market surveillance trending activities are performed in accordance with the regulation to monitor post-market data and identify potential trends or threshold exceedances.Based on the available data, no recurring situation for axsos plate postoperative breakages has been identified.The latest periodic safety update report (psur)/complaint analysis covering shows that the occurrence rate for postoperative implant breakage remains well below the acceptable rate defined in the risk management file.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
AXSOS 3 DISTAL LATERAL FEMUR PLATE FOR RIGHT FEMUR 8 HOLE / L202MM
Common Device Name
Plate, Fixation, Bone
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25689518
Report Number0008031020-2026-00803
Device Sequence Number15870425
Product Code HRS
UDI-Device Identifier04546540685742
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222381
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number627638S
Device Lot NumberAD0201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown